# SDR ABXA201006300093

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,940 hours, 35,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32 L STA 434-466 REMOVED DUE TO CORROSION.  REPLACED STRINGER SECTION WITH P/N BAC 1498-207.  REPAIRED IAW B767 SRM 53-00-03.  REPAIR NR 2 FIG 201 AND B767 SRM 51-40-02.
